Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Determination of the root systems of algebraic equations by affinity transforms


Author: C. A. Traenkle
Journal: Quart. Appl. Math. 13 (1955), 1-18
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/68316
MathSciNet review: 68316
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. C. Hart and J. Travis, Mechanical solution of algebraic equations, J. Franklin Institute 225, 63 (1938)
  • [2] W. R. Evans, Control system synthesis by root locus method, Elec. Eng. 69, 405 (1950)
  • [3] F. W. J. Olver, The evaluation of zeros of high-degree polynomials, Philos. Trans. Roy. Soc. London. Ser. A. 244 (1952), 385–415. MR 0049652, https://doi.org/10.1098/rsta.1952.0010
  • [4] L. Bairstow, Advisory Committee for Aeronautics, Reports and Memoranda No. 154, 51 (1914)
  • [5] William Edmund Milne, Numerical Calculus. Approximations, Interpolation, Finite Differences, Numerical Integration, and Curve Fitting, Princeton University Press, Princeton, New Jersey, 1949. MR 0028671
  • [6] Shih-Nge Lin, A method of successive approximations of evaluating the real and complex roots of cubic and higher-order equations, J. Math. Phys. Mass. Inst. Tech. 20 (1941), 231–242. MR 0005435, https://doi.org/10.1002/sapm1941201231
  • [7] F. B. Hildebrand, Note on S. N. Lin’s method of factoring polynomials, J. Math. and Phys. 32 (1953), 164–170. MR 0073280
  • [8] R. Zurmühl, Matrizen, Springer Verlag, Berlin, 1950
  • [9] R. R. M. Mallock, An electrical calculating machine, Proc. Roy. Soc. (London) 140A, 457 (1933)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/68316
Article copyright: © Copyright 1955 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website